JournalszaaVol. 23, No. 2pp. 377–405

Hyperbolic Functional Differential Systems with Unbounded Delay

  • Slawomir Koziel

    University of Gdansk, Poland
Hyperbolic Functional Differential Systems with Unbounded Delay cover
Download PDF

Abstract

The phase space for quasilinear systems with unbounded delay is constructed. Caratheodory solutions to initial and mixed problems are investigated. Theorems on the local existence and continuous dependence upon initial or initial boundary functions are given. The fixed-point method and integral inequalities are used.

Cite this article

Slawomir Koziel, Hyperbolic Functional Differential Systems with Unbounded Delay. Z. Anal. Anwend. 23 (2004), no. 2, pp. 377–405

DOI 10.4171/ZAA/1204